MathSciNet Relay Station
MathSciNet bibliographic data
MR1111180 73K50 (73H10 73K05 73K12 93D15)
Lagnese, J. E.; Leugering, G. Uniform stabilization of a nonlinear beam by nonlinear boundary feedback. J. Differential Equations 91 (1991), no. 2, 355–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement